# SDR 99ZZZX304

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DC
- Make and model: Cessna 340A
- Aircraft serial: 340A0035
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 531126110
- Condition: Failed
- Location: Cockpit
- Part time: 2,741 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE 12,500 FEET, CABIN ALTITUDE 3,000 FEET (WX. C.A.V.U.).  COPILOT WINDOW FAILED.  CAUSE UNKNOWN.  ORIGINAL WINDOW PER DATE.  FAILURE OCCURRED 11-30-98 AT APPROXIMATELY 1500 HRS (LOCAL).
